Bubble looking thing under my right eye - Restylane injections 4 days ago. (photos)

Doctor Answers 7

Poor results following Restylane injections

 Thank you for asking a question sharing your photographs. You need to have in-person evaluation by your injecting doctor. The problem can be resolved Vitrase.  Make sure experienced eyelid specialists perform your treatments.

Good luck, 

Restylane under the eyes

It appears from the photo that you may have product injected too superficially.  I would return to your treating physician for examination and possible Vitrase to dissolve it.  Best, Dr. Green

Please consult your doctor

Good afternoon,

It's difficult to tell whether or not this is just swelling or an improper injection as some people can swell quite a bit after having this treatment. I would strongly advise you contact your doctor to see if they think a revision is necessary.

Norman M. Rowe, MD
New York Plastic Surgeon
4.9 out of 5 stars 54 reviews

#fillercomplication

Fillers if injected too superficially can sometimes cause a visible lump. if this does not subside soon then please check with your doctor. you might need a small revision of the filler that was injected and it should resolve rather quickly

Misbah Khan MD, FAAD, FACMS
New York Dermatologic Surgeon
4.9 out of 5 stars 27 reviews

Restylane

This may be related to swelling or it may be filler that has not been injected adequately. Best of luck.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Don't give this anymore time to settle.

Go right back to your injector and have them adjust this.  A properly done treatment should not look like you had anything done.  Bubbles, ridges, lumps are unacceptable.  This is a fussy service.  Make your injector fuss.  At this point the product can be rolled out and should not require the injection of enzyme which cause this expensive filler to be removed.  You want your injector to shape the service and this can be done by manipulating the product through the skin.  If they can not get this done for your or pretend that the treatment is suppose to do this, you are in the wrong office.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
4.9 out of 5 stars 23 reviews

Post Restylane Swelling

It appears as though you are experiencing some swelling related to your Restylane injection. This is not uncommon in the lower eyelid area where the skin is thin. Give it some time to improve. Follow up with your injector if it is not improving over the next week. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.